# SDR 2011F00029

- Difficulty date: December 23, 2010
- Submitted: February 6, 2011
- Operation: Air carrier
- Aircraft: N14TU
- Make and model: Lear 60LEAR
- Aircraft serial: 026
- Aircraft time: 5,186 hours, 3,090 cycles
- Engine: Pwa PW305A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9000242
- Part serial: FEB040165
- Condition: Damaged
- Location: Zone 700
- Part time: 256 hours, 213 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE KEY JUMPED LAST KEYWAY ON THE WHEEL ASSY CAUSING THE BRAKE KEYWAY TO BRAKE OFF.  THIS CAUSED THE BRAKE ASSY TO BE DAMAGED.
